# SDR UALA2010092803590

- Difficulty date: September 27, 2010
- Submitted: October 20, 2010
- Operation: Air carrier
- Aircraft: N216UA
- Make and model: Boeing 777222
- Aircraft serial: 30549
- Aircraft time: 41,810 hours, 5,332 cycles
- Engine: Pwa PW40903
- System (JASC): 2400 · Electrical Power System
- Part: Module
- Part number: ELM58
- Part serial: 324723
- Condition: Faulty
- Location: Pos A1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ELMS P310 CHANNEL ONE, BUT NOT BOTH, OF THE ELECTRICAL LOAD MANAGEMENT SYSTEM (ELMS) 310 PANEL CHANNELS IS: 1) INOP DUE TO FAILURE OF THE P310 PANEL POWER SUPPLY, CENTRAL PROCESSING UNIT, OR ARINC 629 CARD OR 2) FAULTED SUCH THAT THE CHANNEL CAN NOT SUPPORT ITS COMPLETE SET OF FUNCTIONALITIES. STATUS MSG-2413092 LATCHED ER MODE ACCOMPLISHED FIM 24-09 TASK 857, AFTER DOING P310 EU SELF TEST, MESSAGE NOT ACTIVE INDICATING INTERMITTENT FAULT. CHECKED DIODES BETWEEN BREAKERS C24635, 24641, 24640 & 24633 AND P310, ALL DIODES CHECK OK. UNABLE TO SWAP CARD AND FOLLOW FAULT DO TO NOT BEING ACTIVE. REPLACED POWER SUPPLY CARD M24406A1, SYSTEM CKS NORMAL.
